# SDR AALA20131120013

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 64,633 hours, 33,327 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  INSTALLED INBD FORMER DOUBLER IAW EA MD80-57-032474.
